# SDR YENA2023041300357

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / CENTER WING BOX / UPPER SKIN PANEL / UPPER SURFACE / FRAME 41-42 / STIFF 16-17 / CORROSION DAMAGE - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
